Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Katerina.

How bad does it have to be?? *UPDATE* I got accutane again.

How bad does my acne have to be to get tane for the 2nd time? I was thinking I could get it easier since I've been on it before and have had a history with acne. This month has been horrible because I've gotten over 20 pimples and it hasn't been this bad since I got off accutane (been off it for 7 months now). Some of the new pimples left, some left red marks, and I still have some. I made an appointment at the derm, so hopefully they will let me start again. I just cannot deal with any pimples. Do you think they will give it to me? What should I say to them. Oh yeah I'm using differin .3 everyday and it hasn't been helping lately. Please I want any advice possible. Ahh I really want the ACCUTANE!!!!!!!!! =) =/

Share this post


Link to post
Share on other sites
How bad does my acne have to be to get tane for the 2nd time? I was thinking I could get it easier since I've been on it before and have had a history with acne. This month has been horrible because I've gotten over 20 pimples and it hasn't been this bad since I got off accutane (been off it for 7 months now). Some of the new pimples left, some left red marks, and I still have some. I made an appointment at the derm, so hopefully they will let me start again. I just cannot deal with any pimples. Do you think they will give it to me? What should I say to them. Oh yeah I'm using differin .3 everyday and it hasn't been helping lately. Please I want any advice possible. Ahh I really want the ACCUTANE!!!!!!!!! =) =/

I think going on it again is justified. Although they may want to try something else such as an anti biotic which may have not worked before. You should express your concerns if you have any about that, such as your afraid of it not working. I know this from experience, I stopped accutane, it got back again, went back to my dermatologist, she and i tried erythromycin, minocin, clindasol, and differin before she wanted to put me back on accutane, which didnt work well.

i wish you good luck

Share this post


Link to post
Share on other sites

I was put back onto accutane after a 3 month break after my first course. I'd used differin in the meantime but started breaking out again. I definitely think I had less than 20 spots and so I'd rate your chances of getting put on it again as good. Several people do need a 2nd course to get rid of it for good. Best of luck!

Share this post


Link to post
Share on other sites

im about to start my 2nd course after being off a year. i started breaking out again about 8-9 months after the 1st finished. i was wondering 1) is the 2nd course just as effective as the first and 2) if i didnt have any major side effects the first time, will i have any this time?

Share this post


Link to post
Share on other sites
im about to start my 2nd course after being off a year. i started breaking out again about 8-9 months after the 1st finished. i was wondering 1) is the 2nd course just as effective as the first and 2) if i didnt have any major side effects the first time, will i have any this time?

1) The second course is ussually just as, or more effective then the first course and your acne is alot less likely to come back after the second course.

2) For this questions, I will tell you my experience, although I assure you it is a rare one and does not happen to alot of people. I went on a course of accutane, my first course, it worked well with no side effects except for of course the mild dry lips, dry skin, and sun sensitivity. The second course, however, I started about 9 months after the first ended. About half way through my course I started to get blurred vision, severe headaches, blood in my stood, and bad nosebleeds. This of course meant I had to stop the course not ever half way through. Although this is rare, it does happen and people need to be aware that it could happen. After stopping, all these side effects have gone away, but there is nothing to work on my acne.

Hope this helped

Share this post


Link to post
Share on other sites

yay! I got accutane again!!! woohoo! No more worrying about pimples anymore. I was so close to not getting it though, but I did and that's all that counts!!!!!!!!!!!!

oh yeah how come the doctor told me that there's no way that any doctor would prescribe accutane for someone more than 2 times. I thought there were people on there 3rd and 4th course here?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×